You are currently viewing Happy Easter Weekend

Happy Easter Weekend

Spread the love

A week ago, my doctor asked me to lower my Gabapentin dose to see if I could make it without all six of my daily pills. That was a failure and I went back to my full dose. The neuropathy came back with a vengeance, so I knew I had no choice.

After I got that drug back to where it should be, I decided to see if I could do without some of my Tylenol pills. My pain doctor had put me on 6 Extra Strength Tylenol daily. He said I shouldn’t miss doses, because the medicine built up in my system. I tried to skip the pills anyway. After a few days my arthritis pain got out of control. I really felt it when I walked down the stairs. My knees and ankles hurt!

Now I’ve gotten back on the full dose, but it hasn’t built up in my system yet. This morning almost every joint in my body is throbbing. My ankles feel like they’re giving way and my pain is through the roof. I guess I was very foolish, but I get so very tired of taking all of these pills.

pills

Taking 26 pills daily is awful. That doesn’t count any supplements that I take or the as-needed pills. I don’t know if this is the same for you, but pills seem to fill me up. My stomach feels full, and that may be because I have to eat food with all of my drugs. If I don’t, I get extreme nausea and would also vomit.

Tomorrow is Easter and our family plans a very relaxing day. My family will go to church services, and I will try to go. I haven’t been much in the last three years. I usually feel the worst in the mornings, so that makes it almost impossible to get ready. With Covid-19, I stayed away because there weren’t any masks being worn.

I hope you all have a blessed Easter!

I Peter 1:3 Praise be to the God and Father of our Lord Jesus Christ! In his great mercy he has given us new birth into a living hope through the resurrection of Jesus Christ from the dead,

@2022, copyright Lisa Ehrman

This Post Has 2 Comments

  1. Joanne

    I don’t take anywhere near 26 pills a day and yet I do find when I have to take medication that it always does make my stomach feel bloated and full and just plain weird. I almost always have to take meds with food or drink too because I tend to get nauseous pretty easy which certainly adds to that bloated/full feeling.

    1. Lisa

      It’s good to know that I’m not the only one. Doctors act like it’s no big deal to take all these pills. And mu GP then tries to get me to take another handful of vitamins. It’s just too much. All the nausea is awful. I end up eating too much food and that’s another reason I gain weight.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.